Saint Petersburg, 199178, Russia, Line 14th (Vasilyevsky Island), 29
(812) 363-68-71, (812) 363-68-72
ru en
Timofei N. Shilkin
Timofei N. Shilkin
Contacts:

29 Line 14th (Vasilyevsky Island), 199178 Saint Petersburg, Russia

shilkin@pdmi.ras.ru

http://www.pdmi.ras.ru/~shilkin/

Reception hours:

By appointment


Education

10.1997 — Ph.D. (C.Sc.) in Mathematics and Physics («Differential Equations»)
Institution: St. Petersburg Department of Steklov Mathematical Institute
Thesis title: On the Regularity for Generalized Solutions to Mathematical Problems of the Plasticity Theory and the Theory of Non-Newtonian Fluids
Advisor: G.A. Seregin

02.1994 — M.Sc. in Engineering/Mathematics
Institution: Peter the Great St. Petersburg Polytechnic University


Scientific interests

PDEs, mathematical hydrodynamics, Navier–Stokes equations, mathematical physics.


Selected publications

  1. G.A. Seregin and T.N. Shilkin. Liouville-type theorems for the Navier–Stokes equations. Russian Mathematical Surveys 73:4, 661–724, 2018. (Originally in Russian, published in Uspekhi Mat. Nauk 73:4, 103–170, 2018.)
  2. N. Filonov and T. Shilkin. On some properties of weak solutions to elliptic equations with divergence-free drifts. In: Mathematical Analysis in Fluid Mechanics: Selected Recent Results (Contemporary Mathematics, Vol. 710), AMS, 2018, pp. 105–120.
  3. G.A. Seregin and T.N. Shilkin. The local regularity theory for the Navier-Stokes equations near the boundary. In: Proceedings of the St. Petersburg Mathematical Society, Vol. XV: Advances in Mathematical Analysis of Partial Differential Equations, AMS, 2014, pp. 219–244.

Additional Information

See my curriculum vitae (in English) — also available here.